Journal of Engineering Mathematics

, Volume 8, Issue 2, pp 125–131

An exponential stability criterion for certain nonlinear systems

  • Y. V. Venkatesh
Article

DOI: 10.1007/BF02353614

Cite this article as:
Venkatesh, Y.V. J Eng Math (1974) 8: 125. doi:10.1007/BF02353614

Summary

Improved sufficient conditions are derived for the exponential stability of a nonlinear time varying feedback system having a time invariant blockG in the forward path and a nonlinear time varying gain ϕ(.)k(t) in the feedback path. φ(.) being an odd monotone nondecreasing function. The resulting bound on\(\left( {{{\frac{{dk}}{{dt}}} \mathord{\left/ {\vphantom {{\frac{{dk}}{{dt}}} k}} \right. \kern-\nulldelimiterspace} k}} \right)\) is less restrictive than earlier criteria.

Copyright information

© Noordhoff International Publishing 1974

Authors and Affiliations

  • Y. V. Venkatesh
    • 1
  1. 1.Dept. of Electrical EngineeringIndian Institute of ScienceBangaloreIndia